# SDR DALA2025020300778

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 18,567 hours, 7,949 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3068 - DIV - TO RDU DUE TO ACRID/FRUITY ELECTRICAL SMELL COMING FROM/NEAR ROW 13. CORRECTIVE ACTION: INSPECTED MID CABIN ROWS 12-15. NO SMOKE, ODOR, OR FUMES NOTED. (LP 6113020)
